Skip to Content

Viibryd - Just started 10mg day 7 should I take it in the am or pm?

Responses (4)

LaurieShay 26 Dec 2012

I have always taken my antidepressant in the morning but some find that they make them sleepy so prefer to take in the evening.

cboleware 26 Dec 2012

Thank-you and one more question how long did the stomach upset last?

LaurieShay 26 Dec 2012

It should subside over the next week. If it doesn't, let the doctor know.

4N Substances 26 Dec 2012

Hi there,
I began taking my Viibryd dose in the PM. I experienced nausea and terrible nightmares/sleep paralysis. I then changed to taking it in the AM which made all the difference. It is absolutely critical to take it with food, not just milk. You really need to have something on your stomache with this drug. The nausea resolved for me within a month. Now, 5.5 months later, I've never felt better. It was life changing for me. Hope you can get past the first few weeks of annoying side effects and feel much better soon. We are all here for you!
4N Substances

barney24 26 Dec 2012

I started around noon , then went to 5:00 pm because it made me feel a little dizzy. Guess it depends on how it makes you feel a few hours after taking it. The bloating and nausea feeling went away in a week. I still have the soft diarea tho. I started at 5mg for at least 3 weeks, and now i am on 10. I am taking it slow.
Joe

RonMan 26 Dec 2012

My doc's recommendation was at breakfast. I have stuck to that and it has made a big difference. Upset stomach went away in less than a week. When he increased the dosage, there were no issues at all.

I hope you have the same results.

RonMan

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Question about Viibryd side effect?

Posted 17 Nov 2011 2 answers

SSRI Withdrawal? Or worse?

Posted 9 Mar 2016 2 answers